# SDR SWAA2022022373109

- Difficulty date: November 7, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; CAP STRIPS FOR FLOOR PANEL 140CF HAS CORROSION / REPLACED 3 EA PANEL 140CF CAPSTRIPS ON TABLE PAST NUMBERS 453A2611-6; 453A2611-7 AND 453A2611-5 IAW AIPC 25-52-10-02. CAPSTRIPS INSTALLED ON CARD NO. JPANEL-141-CLOSE
